Banakh, Taras, Repovš, Dušan, and Zdomskyy, Lyubomyr, On the length of chain of proper subgroups covering a topological group, Archive for Mathematical Logic, vol. 50 (2011), no. 3–4, pp. 411–421.
 Bartoszyński, Tomek and Judah, Haim, Set theory, on the structure of the real line, A K Peters, 1995.
 Baumgartner, James, Almost-disjoint sets, the dense-set problem, and the partition calculus, Annals of Mathematical Logic, vol. 9 (1976), pp. 401–439.
 Blass, Andreas and Mildenberger, Heike, On the cofinality of ultrapowers, this Journal, vol. 64 (1999), pp. 727–736.
 Brendle, Jörg and Losada, Maria, The cofinality of the inifinite symmetric group and groupwise density, this Journal, vol. 68 (2003), no. 4, pp. 1354–1361.
 Canjar, Michael, Cofinalities of countable ultraproducts: The existence theorem, Notre Dame Journal of Formal Logic, vol. 30 (1989), pp. 309–312.
 Jech, Thomas, Set theory, The Third Millenium, revised and expanded ed., Springer, 2003.
 MacPherson, Dugald and Neumann, Peter, Subgroups of the infinite symmetric group, Journal of the London Mathematical Society, vol. 42 (1990), pp. 64–84.
 Mildenberger, Heike and Shelah, Saharon, The relative consistency of g < cf(sym(ω)), this Journal, vol. 67 (2002), pp. 297–314.
 Mildenberger, Heike, The principle of near coherence of filters does not imply the filter dichotomy principle, Transactions of the American Mathematical Society, vol. 361 (2009), pp. 2305–2317, [MdSh:894].
 Mildenberger, Heike, Shelah, Saharon, and Tsaban, Boaz, Covering the Baire space with meager sets, Annals of Pure and Applied Logic, vol. 140 (2006), pp. 60–71.
 Sharp, James D. and Thomas, Simon, Unbounded families and the cofinality of the infinite symmetric group, Archive for Mathematical Logic, vol. 34 (1995), pp. 33–45.
 Shelah, Saharon, Groupwise density cannot be much bigger than the unbounded number, Mathematical Logic Quarterly, vol. 54 (2008), pp. 340–344.
 Shelah, Saharon and Tsaban, Boaz, Critical cardinalities and additivity properties of combinatorial notions of smallness, Journal of Applied Analysis, vol. 9 (2003), pp. 149–162.
 Thomas, Simon, Groupwise density and the cofinality of the infinite symmetric group, Archive for Mathematical Logic, vol. 37 (1998), pp. 483–493.